# SDR C77A20160119002

- Difficulty date: January 19, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N621CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000218
- Aircraft time: 22,069 hours, 12,637 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Part time: 22,069 hours, 12,637 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK IN SAT, INSPECTION DISCOVERED CORROSION ON THE AFT CABIN RT AFT BEAM, PN 170-65669-004, UPPER SURFACE ON THE SUBJECT FLOORBEAM.  THE DAMAGE DIMENSIONS ARE REPORTED AS FOLLOWS, 1.0 INCH X .90 INCH TO A MAXIMUM DEPTH OF .023 INCH DEEP & 1.2 INCHES X 1.0 INCH TO A MAXIMUM DEPTH OF .050 INCH DEEP, REF FIGURES 1& 2.  REQUESTED & RECEIVED RELIEF IN THE FORM OF ETD2016-170-004235 WHICH PROVIDES A PERMANENT REPAIR BY INSTALLING A REPAIR DOUBLER USING THE PRINCIPLES OF SRM PART II 53-23-10-RE 02P.  ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MAJOR REPAIR.  THIS REPAIR DOES NOT AFFECT FCS, BUT REQUIRES FOLLOW UP INSPECTIONS.  EO E175-53MR-235.1 WILL BE ISSUED TO ACCOMPLISH FOLLOW UP INSPECTIONS.  TASK 53-23-005-0001, INTERNAL GVI THRESHOLD OF 20,483FC OR 27,242FH, INTERVAL OF 10,133FC OR 13,476FH IAW ETD2016-170-004235 ANAC DER FORM ATTACHED, IS SUFFICIENT & IS MET USING THE INSPECTION REQUIREMENTS, MPG & MRBR REVISION 10.  THRESHOLD IS COUNTED SINCE NEW.  ACCOMPLISHMENT OF THIS MAJOR REPAIR WAS ON EO E175-53MR-235, WO 2012908.
